# SDR AALA201806269016

- Difficulty date: June 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536106750000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 222EF LOCATED AT STA FR 13 TO FR 20 AND BL Y-1292 TO Y-254 OF THE FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006, IRM 9701 REV H.
